| Model Number |
6487800 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
On-site investigation was performed by the field service engineer.The claimed issue was reproduced during troubleshooting.According to the information received in the service report, replacement of the air gas module solved the issue.The ventilator passed all functional and safety tests and was cleared for clinical use.The air gas module regulates the inspiratory gas flow and a faulty air gas module may affect the delivered volume or gas mixture (o2/air).The defective part was not returned for investigation, despite request.The customer retained the defective part in accordance with their policy.The device's logs were not provided for further analysis.Our conclusion is that the air gas module was the cause of the failure.
Event or Problem Description
It was reported that the ventilator failed several tests during the pre-use check.There was no patient involvement.Manufacturer's ref.#: (b)(4).